Range-curtailing for options with discrete dividend payments under general diffusions
Year of publication: |
2019
|
---|---|
Authors: | Thakoor, Deeveya ; Bhuruth, Muddun |
Published in: |
The journal of derivatives : the official publication of the International Association of Financial Engineers. - New York, NY : Pageant Media Ltd., ISSN 1074-1240, ZDB-ID 1169004-5. - Vol. 26.2019, 4, p. 9-34
|
Subject: | Dividende | Dividend | Optionspreistheorie | Option pricing theory | Optionsgeschäft | Option trading |
-
Numerical Solution of European Call Option with Dividends and Variable Volatility
(2012)
-
More Stochastic Expansions for the Pricing of Vanilla Options with Cash Dividends
Le Floc'h, Fabien, (2016)
-
Option Pricing Under Dividend Barrier Strategies
Jiang, Zhengjun, (2015)
- More ...
-
Numerical pricing of American options under infinite activity Lévy processes
Rambeerich, Nisha, (2011)
-
Forecasting exchange rates with linear and nonlinear models
Bissoondeeal, Rakesh, (2007)
-
Forecasting exchange rates with linear and nonlinear models
Bissoondeeal, Rakesh K., (2008)
- More ...